# SDR FDEA201503190985

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50212
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1160 - 1180 LBL 24.75 SEAT TRACK CROWN FOUND CHAFED.  REMOVED IAW SRM 51-10-02 REV 114.  REWORKED AREA EVALUATED CLEAN UP DEPTH OF 0.043", FOUND EXCEEDED CROWN LIMIT OF 0.020" IAW SRM 53-00-52 FIG 101, ALLOWABLE DAMAGE 1 REV 114.  SEAT TRACK REMOVED FROM STATION 1080 - 1180, LBL 24.75 IAW SRM 51-40-02 REV 114.  NEW SEAT TRACK FABRICATED IAW DWG 144N5021 SHT 1 REV A & INSTALLED IAW DWG 144N5001 SHT 3 REV A.  REPAIR CLASSIFIED AS MAJOR.
